Two-parameter gaussian Markov processes and their recursive linear filtering
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 67 (1979) no. 17, p. 69-93
@article{ASCFM_1979__67_17_69_0,
     author = {Korezlioglu, Hayri},
     title = {Two-parameter gaussian Markov processes and their recursive linear filtering},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {67},
     number = {17},
     year = {1979},
     pages = {69-93},
     zbl = {0399.60045},
     mrnumber = {538009},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1979__67_17_69_0}
}
Korezlioglu, Hayri. Two-parameter gaussian Markov processes and their recursive linear filtering. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 67 (1979) no. 17, pp. 69-93. https://www.numdam.org/item/ASCFM_1979__67_17_69_0/

1 H. Korezlioglu, "Recursive Linear Filtering of Two-Parameter Gaussian Markov Processes", Proceedings of the Eight Prague Conference on Information Theory, Statistical Decision Functions and Random Processes, Prague, August 28-Sept. 1, 1978. | MR 557719 | Zbl 0415.60042

2 D. Nualart & M. Sanz, "Random Gaussian Markov Fields" Technical Report, Departamento de Matematicas, Escuela Técnica Superior de Arquitectura, Barcelona.

3 J.-Y. Ouvrard, "Martingale Projection and Linear Filtering in Hilbert Spaces. I: The Theory", SIAM J. Control and Optimisation, Vol. 16, N° 6, p.p. 912-937, 1978. | MR 509460 | Zbl 0399.93050

4 J. Neveu, Processus aléatoires gaussiens, Presses de l'Université de Montreal, 1968. | MR 272042 | Zbl 0192.54701

5 R. Cairoli & J.B. Walsh, "Stochastic Integrals in the Plane", Acta Math. 134, p.p. 111-183, 1975. | MR 420845 | Zbl 0334.60026

6 E. Wong & M. Zakai, "Martingales and Stochastic Integrals for Processes with a Multidimensional Prameter", Z. Wahrschein. Verw. Gebiete, 29, p. p. 109-122, 1974. | MR 370758 | Zbl 0282.60030

7 C. Dellacherie, Capacité et processus stochastiques, Springer-Verlag, 1972. | MR 448504 | Zbl 0246.60032

8 M. Yor, "Existence et unicité de diffusions à valeurs dans un espace de Hilbert ", Ann. Inst. Henri Poincaré, Vol. X, N° 1, p. p. 55-88, 1974. | Numdam | MR 356257 | Zbl 0281.60094

9 M. Fujisaki, M. Kallianpur & H. Kunita, "Stochastic Differential Equation for the Non-Linear Filtering Problem", Osaka J. Math. 9, p.p. 19-40, 1972. | MR 336801 | Zbl 0242.93051

10 M. Metivier & G. Pistone, "Une formule d'isométrie pour l'intégrale stochastique hilbertienne et équations d'évolution linéaires stochastiques " Z. Wahrschein, Verw. Gebiete, 33, p.p. 1-18, 1975. | MR 383527 | Zbl 0325.60054

11 C. Doleans-Dade, "Intégrales stochastiques dépendant d'un paramètre " Publ. Inst. Stat. Univ. Paris, 16, p.p. 23-34, 1967. | MR 224143 | Zbl 0178.18903

12 H Korezlioglu, "Filtrage linéaire récursif des processus à deux indices discrets, markoviens au sens large", ENST-D-78004, 1978.

13 H. Korezlioglu, G. Mazziotto & J. Szpirglas, "Equations du filtrage non linéaire pour des processus à deux indices", C.R. Acad. Sc. Paris, t. 287, Série A-891-893, 1978. | MR 551773 | Zbl 0391.60042

14 E. Wong, "Recursive Causal Linear Filtering for Two-Dimensional Random fields ", IEEE Trans. Inf. Th. IT-24, N° 1, p.p. 50-59, 1978. | MR 490342 | Zbl 0376.60045